| Model Number |
CNWET0 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during surgery, they noticed that lens was defective.Subsequently the lens was removed during initial procedure from the patient it is left in storage for delivery.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and damage was observed to the iol (intraocular lens).Iol returned in four pieces inside lens case.Solution is dried on the iol.Both haptics are broken/torn and adhered to the optic.The optic is torn/split/cut and scratched/marked rejectable.The product investigation could not identify a root cause for the reported complaint defective lens.The observed damage is consistent with the lens having been explanted.The reported complaint is lacking in relevant information such as the type of defect observed to complete a thorough investigation.Due to the lack of information, we are unable to verify if the lens contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).